RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
2012
Volume 67,
Issue 2(404),
Pages
187–190
(Mi rm9474)
Vladimir Mikhailovich Zakalyukin (obituary)
A. A. Agrachev
,
D. V. Anosov
,
I. A. Bogaevskii
,
A. S. Bortakovskii
,
A. B. Budak
,
V. A. Vassiliev
,
V. V. Goryunov
,
S. M. Gusein-Zade
,
A. A. Davydov
,
V. R. Zarodov
,
V. D. Sedykh
,
D. V. Treshchev
,
V. N. Chubarikov
MSC:
01A70
DOI:
10.4213/rm9474
Fulltext:
PDF file (187 kB)
English version:
Russian Mathematical Surveys, 2012,
67
:2,
375–379
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025